Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 691461, 7 pages
http://dx.doi.org/10.1155/2014/691461
Research Article

Spectral Analysis of the Bounded Linear Operator in the Reproducing Kernel Space

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2School of Management, Harbin Institute of Technology, Harbin 150001, China

Received 2 April 2014; Accepted 29 July 2014; Published 28 August 2014

Academic Editor: Jόzef Banaś

Copyright © 2014 Lihua Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lihua Guo, Songsong Li, Boying Wu, and Dazhi Zhang, “Spectral Analysis of the Bounded Linear Operator in the Reproducing Kernel Space ,” The Scientific World Journal, vol. 2014, Article ID 691461, 7 pages, 2014. doi:10.1155/2014/691461